MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451431H0
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when using a 4f 100cm sidewinder simmons 2 (sim2) tempo diagnostic catheter to perform an angiogram in the superficial femoral artery (sfa), the device was connected to an unknown y-valve and liquid leakage was found at the connection.This ¿triggered extravasation of the contrast agent when it was injected into the contrast medium¿ with a high-pressure contrast injector, which affected the quality of the image.Additionally, large amounts of liquid seepage were observed, affecting the aseptic environment.Extravasation, defined as a leakage of a solution out of the vessel and into the surrounding tissue of the patient, did not occur.However, the term ¿extravasation¿ was used to describe an excess leakage of contrast solution coming from the luer hub connection, outside of the patient.The procedure was completed by changing to a new unknown catheter.There were no reported injuries to the patient and the patient was in good status post-procedure.The device was stored and prepped per the instructions for use (ifu).There was no damage to the luer hub of the 4f sim2 tempo catheter, and there was no difficulty connecting the y-valve to the luer hub of the 4f sim2 tempo catheter.The device will be returned for evaluation.The hospital reported this case as an adverse event to the china nmpa directly.
 
Additional Manufacturer Narrative
After further review of additional information received: complaint conclusion: as reported, when using a 4f 100cm sidewinder simmons 2 (sim2) tempo diagnostic catheter to perform an angiogram in the superficial femoral artery (sfa), the device was connected to an unknown y-valve and liquid leakage was found at the connection.This ¿triggered extravasation of the contrast agent when it was injected into the contrast medium¿ with a high-pressure contrast injector, which affected the quality of the image.Additionally, large amounts of liquid seepage were observed, affecting the aseptic environment.Extravasation, defined as a leakage of a solution out of the vessel and into the surrounding tissue of the patient, did not occur.However, the term ¿extravasation¿ was used to describe an excess leakage of contrast solution coming from the luer hub connection, outside of the patient.The procedure was completed by changing to a new unknown catheter.There were no reported injuries to the patient and the patient was in good status post-procedure.The device was stored and prepped per the instructions for use (ifu).There was no damage to the luer hub of the 4f sim2 tempo catheter, and there was no difficulty connecting the y-valve to the luer hub of the 4f sim2 tempo catheter.Without the return of the device or images for analysis, the reported customer event of ¿luer hub-leakage¿ could not be confirmed.Handling factors such as overtightening the syringe to the luer may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, when using a 4f 100cm sidewinder simmons 2 (sim2) tempo diagnostic catheter to perform an angiogram in the superficial femoral artery (sfa), the device was connected to an unknown y-valve and liquid leakage was found at the connection.This ¿triggered extravasation of the contrast agent when it was injected into the contrast medium¿ with a high-pressure contrast injector, which affected the quality of the image.Additionally, large amounts of liquid seepage were observed, affecting the aseptic environment.Extravasation, defined as a leakage of a solution out of the vessel and into the surrounding tissue of the patient, did not occur.However, the term ¿extravasation¿ was used to describe an excess leakage of contrast solution coming from the luer hub connection, outside of the patient.The procedure was completed by changing to a new unknown catheter.There were no reported injuries to the patient and the patient was in good status post-procedure.The device was stored and prepped per the instructions for use (ifu).There was no damage to the luer hub of the 4f sim2 tempo catheter, and there was no difficulty connecting the y-valve to the luer hub of the 4f sim2 tempo catheter.The device was not returned as expected.The hospital reported this case as an adverse event to the china nmpa directly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key20795557
Report Number9616099-2024-00442
Device Sequence Number7808644
Product Code DQO
UDI-Device Identifier10705032007948
UDI-Public(01)10705032007948(17)270531(10)18332938
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number451431H0
Device Lot Number18332938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CATHETER.
Patient Age71 YR
Patient SexMale
Patient Weight59 KG